See Alike in...

Alike App

Browser

Abby2002

302d

Does anyone else feel like their brain is cramping/burning after taking Sumatriptan?

Top reply
    • Emrys23

      185d

      Yes, that was the first medicine the neurologist had me try. It made my migraines 10 times worse. I had to stop taking it.

    • Emrys23

      185d

      Yes, that was the first medicine the neurologist had me try. It made my migraines 10 times worse. I had to stop taking it.

    • SjBrasileira

      302d

      Yes I can relate to the burning. Feels like a heat comes over my body and into my brain last and as it slowly cools down it pulls the migraine pain out of me. Once I feel cold in my body I know the worst is past... Thinking of you. It's no fun, for sure 😥🫶🏾 SJ.

    • llarskyy

      302d

      Yeah, I always get that cramping/burning sensation for maybe an hour after taking it. Apparently it's a fairly common side effect. Kinda sucks, but to me it's worth it to lessen the migraine!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Yes, some people have reported feeling like their brain is burning after taking Sumatriptan. One user mentioned that Sumatriptan made their migraines worse and they felt prickly all over and like they were burning."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion